MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. TEMPERATURE SENSING FOLEY CATHETER 5CC BALLOON; TEMPERATURE-SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® I.C. TEMPERATURE SENSING FOLEY CATHETER 5CC BALLOON; TEMPERATURE-SENSING FOLEY CATHETER
Catalog Number 129416M
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter was inserted into the patient without resistance or difficulty.Urine was visualized in the tubing, and the balloon was inflated with 10 ml of saline.The catheter easily slipped out of the patient's urethra.When assessing the foley, it was noted there was a small hole at the very tip of the catheter where the foley balloon was located.New foley was inserted without additional issues.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.Dfmea (b)(4) revision 17 was reviewed for this investigation.The reported event is addressed in step 161.This occurrence does not introduce a new hazard or harm.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.(b)(4) revision 1 was reviewed for this investigation.The reported event is addressed within the labeling as it states" visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Correction: d.
 
Event or Problem Description
It was reported that the foley catheter was inserted into the patient without resistance or difficulty.Urine was visualized in the tubing, and the balloon was inflated with 10ml of saline.The catheter easily slipped out of the patient's urethra.When assessing the foley, it was noted there was a small hole at the very tip of the catheter where the foley balloon was located.New foley was inserted without additional issues.
 
Additional Manufacturer Narrative
This supplemental mdr is to capture additional information from a follow up, but it does not impact the investigation findings previously submitted.The reported event was inconclusive because this investigation did not result in any additional findings, and no sample was available for evaluation.Dfmea ra0301899 revision 17 was reviewed for this investigation.The reported event is addressed in step 161.This occurrence does not introduce a new hazard or harm.It represents a known failure mode that has been assessed in the product risk management file in accordance with applicable regulatory standards and internal procedures.The associated risks continue to be monitored as part of ongoing post-market activities in compliance with both regulatory requirements and local procedures.Baw7646068 revision 1 was reviewed for this investigation.The reported event is addressed within the labeling as it states, visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheter was inserted into the patient without resistance or difficulty.Urine was visualized in the tubing, and the balloon was inflated with 10ml of saline.The catheter easily slipped out of the patient's urethra.When assessing the foley, it was noted there was a small hole at the very tip of the catheter where the foley balloon was located.New foley was inserted without additional issues.Per follow up information received on 03jan2026, the foley had to be replaced.Physical samples are not available.

Brand Name
BARDEX® I.C. TEMPERATURE SENSING FOLEY CATHETER 5CC BALLOON
Common Device Name
TEMPERATURE-SENSING FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23544702
Report Number1018233-2025-10253
Device Sequence Number9448996
Product Code MJC
UDI-Device Identifier00801741039775
UDI-Public(01)00801741039775(11)250710(17)271031(10)NGKT0829
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K040658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129416M
Device Lot NumberNGKT0829
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/09/2026
02/03/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date01/12/2026
02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age16 YR
Patient SexMale
Patient Weight86 KG
Patient EthnicityHispanic